BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A remark on divisibility of definable groups

Participants in the publication
M.J. EDMUNDO (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2005

Where published
MATHEMATICAL LOGIC QUARTERLY

Publication Identifiers
ISSN - 0942-5616

Volume
51
Number
6

Starting page
639
Last page
641


Export

APA
M.J. EDMUNDO, (2005). A remark on divisibility of definable groups. MATHEMATICAL LOGIC QUARTERLY, 51, 639-641. ISSN 0942-5616. eISSN .

IEEE
M.J. EDMUNDO, "A remark on divisibility of definable groups" in MATHEMATICAL LOGIC QUARTERLY, vol. 51, pp. 639-641, 2005.

BIBTEX
@article{22012, author = {M.J. EDMUNDO}, title = {A remark on divisibility of definable groups}, journal = {MATHEMATICAL LOGIC QUARTERLY}, year = 2005, pages = {639-641}, volume = 51 }